Loading... Please wait...

Ibuprofen Tablets 400mg - 84 Tablets

  • Image 1
RRP:
£6.99
Your Price:
£5.99 (including VAT) (You save £1.00)
Brand:
Rating:
( )
Shipping:
Calculated at checkout

Delivery & Returns Policy

If you have any questions or experience any problems, please call 0161 850 0759

Bookmark and Share


Ibuprofen can also be used to relieve other painful conditions such as headaches, migraine, toothache, nerve pain (neuralgia) and period pain. It is also useful for reducing fever and discomfort associated with colds and flu. Ibuprofen belongs to a group of medicines called non-steroidal anti-inflammatory drugs (NSAID’s). NSAIDs work is by inhibiting an enzyme (a chemical that causes other chemical reactions to occur) called cyclooxygenase (sometimes referred to as COX). This enzyme is crucial for the production of chemicals called prostaglandins, which are substances that have a few different roles, one of which is to cause inflammation. So by stopping the enzyme, fewer prostaglandins are produced leading to less inflammation and pain.

How can you sell this item for so much less than my local chemist?

We keep our overheads to a minimum, ensure the margins added are fair and work on larger sale volumes than a local chemist. All these measures provide major cost saving benefits to the consumer. Our prices on this medication are based on the non branded version of Nurofen Tablets. Nurofen's active ingredient is Ibuprofen 400mg which actually provides the desired effects. Average chemists charge £3 for the non branded version.

Does your medication give me the same effect as the branded version?

Absolutely. When a pharmaceutical company develops a drug it is given unique rights to sell it for a number of years. Once that ends any company can make it providing they meet the regulations. Therefore, over the counter drugs have identical medical properties regardless of brand, packaging and advertising.

The key is the ‘active' ingredient - the chemical that actually treats the symptom.  Protections and quality control apply equally to all branded and non branded products. The non branded product must meet the same quality standards as the branded version. Packaging may vary, but the items are identical and the results will be the same.

Dr. Chris Steele GP, the resident Doctor on ITV1's This Morning agrees:

“The key is the active ingredient. Look on the brand you know, note the active ingredient and then check it's the same one at the same dose as the generic brand."

Directions:

Adults and elderly should take 1 tablet every 4-6 hours after food to a maximum of 3 tablets in any 24 hour period.

Should not be given to children under 12 years.

The tablets should be swallowed with a drink of water or milk.

Cautions:

Ask your doctor or pharmacist before taking ibuprofen, especially if you are allergic to ibuprofen or aspirin. If you are allergic to, or taking another pain killer, suffer from asthma, may be pregnant or receiving regular medical treatment. Do not take if you have a stomach ulcer or other stomach disorders

You should carefully read all product packaging and labels prior to use

Potential Side Effects:

Reactions such as headache, dizziness, skin rash, depression may occur occasionally. Usage may induce gastric irritation, nausea, dyspepsia and stomach bleeding. Tell your doctor or pharmacist if you have any side effects after taking this product.

Ingredients:

Ibuprofen 400mg, sodium starch glycollate, croscarmellose sodium, sucrose, E171, E127 and E211.

Write your own product review

This product hasn't received any reviews yet. Be the first to review this product!


Fully compliant Internet pharmacy Summer Offers